# SDR 2022FA0000552

- Difficulty date: September 19, 2022
- Submitted: September 27, 2022
- Operation: General aviation
- Aircraft: N430S
- Make and model: Gulstm 200
- Aircraft serial: BB1080
- Aircraft time: 11,836 hours, 11,371 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Zone 100
- Component: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM KVNY TO MMGM, WHILE DESCENDING FOR LANDING, SMOKE WAS DETECTED IN THE CABIN: INVESTIGATION REVEALED THAT THE RIGHT AFT FACING SEAT FRAME WAS CONTACTING A CONNECTOR INSTALLED IN THE LOWER RIGHT SIDEWALL (FS 206). THE RIGHT AFT FACING SEAT WAS MOVED TO CLEAR CONTACT OF SIDEWALL AND THE SMOKE DISSIPATED. CORRECTIVE ACTION TAKEN: THE CONNECTOR WAS REMOVED, AND WIRING WAS CAPPED AND SECURED. IDENTIFIED POWER WIRE FROM CONNECTOR AND TRACED TO COPILOTS SIDE WALL TO CIRCUIT BREAKER IDENTIFIED AS OUTLET, LOCATED IN THE FURNISHINGS CIRCUIT BREAKER PANEL. ISOLATED THE OUTLET CIRCUIT BREAKER BY REMOVING ALL WIRING.
